# SDR DLM88020605

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 31,962 hours, 25,084 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS15308K0254
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 15,000 FT RECEIVED LOW RT HYD PRESS AND QUANTITY MESSAGES, HAD NOT USED FLAPS OR SPOILERS AT THAT POINT.  HYD PRESSURE WAS ALREADY 0 AND HYD QTY WAS 1 QUART.  RT PUMP WAS UNFEATHERED FOR 2 MINUTES BEFORE COMING TO THAT POINT IN CKLIST.  FOUND BRAIDED PRESSURE LINE AT 2 ENG EDP PRESS FILTER MODULE CHAFED.  REMOVED LINE.  REPLACED LINE.  LEAK CHECK OK.  REPLACED RT ENG EDP RT EDP PRESS FILTER AND CASE DRAIN FILTER PER AMM.  OPS AND LEAK CHECK OK.
